# SDR ASOA2014102811527

- Difficulty date: September 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,702 hours, 18,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN BS 295 - 310 STRINGER 27 AROUND BASE OF ANTENNA.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  DOUBLER AT TCAS DETERMINED OUT OF LIMITS IAW SRM 53-21-01-101-002-A01.   INSTALLED NEW TCAS LOWER CHANNEL AFTER REMOVING OLD TCAS LOWER DOUBLER IAW DWG-SH670-32364, SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01.
